| Model Number |
60SN025 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.A dhr review was unable to be performed as no lot information was provided.
Event or Problem Description
It was reported that the trach had broken at the flange/tube while the patient was at home.The trach was in the pt when it broke.The trach had not been in use for very long.It was being cleaned as per manufacturers recommendation.The patient has had this size trach for some time and has not had issues with other trachs.The issue was resolved by swapping out the trach.There was no patient injury reported.
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#(b)(4).Additional information: pictures were returned.Five pictures were attached and reviewed.Pictures 2 and 3 show an uncuffed tube, pictures 1, 4, and 5 show the trach shaft unattached and held by a wire.Functional testing could not be performed as no product was returned for analysis.The pictures sent does not clearly show how the reported failure could've occurred, and no lot information was provided for device history review.The root cause could not be confirmed.